# SDR UIEA200700321

- Difficulty date: August 17, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 81,308 hours, 13,581 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 1872-1881
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS SEAT TRACK CROWN BROKEN BETWEEN STA 1872 AND STA 1881 LBL 47.  REPAIRED SEAT TRACK IAW SRM 53-10-05.
